Medicinal Products

ACTIFEDSIGN

Generic drug of the therapeutic class: Allergology
active ingredients: Paracetamol, Chlorpheniramine, Ascorbic acid (E300)
Lab: Johnson & Johnson Sante Bea

capsule
Box of 20
All forms

Indication

Symptomatic treatment of nasal hypersecretion in acute rhino-pharyngeal conditions with headache and / or fever.

NB: before the general clinical signs of bacterial infection, a general antibiotic therapy should be considered.

Dosage ACTIFEDSIGN Capsule Box of 20

RESERVED FOR ADULTS AND CHILDREN OVER 12 YEARS.

Administration mode:

Oral way.

The capsules are swallowed as is with a drink (eg water, milk, fruit juice).

Dosage :

1 capsule contains 240 mg paracetamol and 3.2 mg chlorphenamine maleate.

The dosage in paracetamol:

· For children over 12 years the recommended daily dose is approximately 60 mg / kg / day, to be divided into 4 to 6 doses per day, ie 15 mg / kg every 6 hours or 10 mg / kg all the 4 hours.

· For adults over 15 years, the recommended daily dose is 1 g per dose and 3 g per day.

Frequency of administration:

Because of the amount of chlorphenamine maleate per capsule, the dosage is limited to 1 capsule per dose, to be renewed if necessary after 4 hours, without exceeding 5 capsules per day.

In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between two doses will be at least 8 hours.

If fever or pain persists, the treatment course should be re-evaluated.

The evening intake should be favored because of the sedative effect of chlorphenamine maleate.

Against indications

This medicine is CONTRAINDICATED in the following situations:

· Hypersensitivity to any of the components,

· Hepatocellular insufficiency due to the presence of paracetamol,

· Due to the presence of chlorphenamine maleate:

o risk of glaucoma by closing the angle,

o risk of urinary retention related to urethro-prostatic disorders.

Due to the presence of chlorphenamine maleate, this medicine SHOULD NOT BE USED in case of breastfeeding (see section Pregnancy and breast-feeding ).

Actifedsign side effects

Paracetamol-related

A few rare cases of hypersensitivity reactions such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs.

Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.

Linked to the presence of chlorphenamine maleate

The pharmacological characteristics of the molecule give rise to undesirable effects of unequal intensity and linked or not to the dose (see section 5.1 ).

Neurovegetative effects:

· Sedation or drowsiness, more marked at the beginning of treatment,

· Anticholinergic effects such as dry mucous membranes, constipation, accommodation disorders, mydriasis, heart palpitations, risk of urinary retention,

· orthostatic hypotension,

· Disturbances of balance, vertigo, loss of memory or concentration, more frequent in the elderly,

Motor incoordination, tremors,

· Mental confusion, hallucinations.

Awareness reactions:

Erythema, eczema, pruritus, purpura, possibly giant urticaria.

· Edema, more rarely angioedema.

· anaphylactic shock.

Hematological effects:

Leucopenia, neutropenia.

· Thrombocytopenia.

· Hemolytic anemia.

Popular Posts

Category Medicinal Products, Next Article